# SDR FDEA201004051058

- Difficulty date: April 5, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623628
- Condition: Damaged
- Location: Bs 600 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BS 600 FRAME SUPPORT CLIP, FOUND STR 24 L GOUGED AND PUNCTURED.  CUT OUT DAMAGED SECTION OF STRINGER 24L AT BS 600, 17.7500" IN LENGTH IAW SRM, REV 102, 51-10-1 AND 53-10-3 FIG 1.  FABRICATED STRINGER FILLER USING BAC1498 -142, 7075-T62,  17.7500"  IN LENGTH AND 2 SPLICES USING BAC1498 -132, 7075 - T6, 12.2500" IN LENGTH IAW SRM 53-10-3 FIG 1.  INSTALLED STRINGER FILLER AND SPLICES IAW SRM 53-10-3, FIG 1 AND 51-30-2.
